# SDR SIMA200806505

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 9,667 hours, 8,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV, FOUND AFT BAGGAGE DOOR SILL TO BE CORRODED.  REMOVED AND REPLACED SILL IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
